# SDR SWAA2015051139536

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 25,349 hours, 16,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT LIGHT HAS BULB INOPERATIVE.  RELAMPED SIGN IAW AMM.
